Feb 21, 2012
I have been on med truvada & isentress since september 2011 first ti me taking meds in 12 yrs, I am starting to get pain all over my body can this be a side effect getting fibromyalga (seems what I may have)
Response from Dr. Young
Hello and thanks for posting.
First, it's probably premature to conclude that your body aches are the result of fibromyalgia. Pubmed Health has a nice overview of this disease/syndrome.
That said, there are a number of things that can cause muscle and joint pain (in the winter season, one of the most common is influenza), and if your symptoms are worsening you should let your healthcare provider know. Among these, muscle inflammation has been reported with HIV medications, including raltegravir (ISENTRESS). A simple blood test can tell if you're having muscle injury- then it's a matter of sorting out the cause.
I hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get Hiv From One Time Sex With A Hiv Positive Person?
- Acute Hiv And White Blood Cell Test
- Put Condom On Backwards Is It Still Effective Against Hiv
- Will Using A Condom Protect From Genital Warts?
- Where Does Gonorrhea Come From?
- What Are The Long And Short Term Problems With Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.